RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical Physics and Computer Simulation:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2017, Issue 2(39), Pages 29–38 (Mi vvgum170)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Harmonic analysis of periodic at infinity functions in homogeneous spaces

I. I. Strukova

Voronezh State University

Abstract: This article is devoted to homogeneous spaces $\mathrm{F}(\mathrm{R},X)$ of functions defined on $\mathrm{R}$ with their values in a complex Banach space X. We introduce a notion of slowly varying at infinity function from $\mathrm{F}(\mathrm{R},X)$. We also consider some criteria for a function to be slowly varying at infinity. Then it is stated that for each slowly varying at infinity function from any homogeneous space (not necessary continuous, for instance, a function from Stepanov space $S^p(R, X)$ or $L^p(R, X)$, ) there exists a uniformly continuous slowly varying at infinity function that differs from the first one by a function decreasing at infinity. In other words, a function from the corresponding subspace $F_0(\mathrm{R}, X)$ . In the second part of the article we introduce a notion of periodic at infinity function from homogeneous space. Our main results are connected with harmonic analysis of periodic at infinity functions from $F(\mathrm{R}, X)$. Periodic at infinity functions appear naturally as bounded solutions of certain classes of differential and difference equations. In this paper we develop basic harmonic analysis for such functions. We introduce the notion of a generalized Fourier series of a periodic at infinity function from homogeneous space. The Fourier coefficients in this case may not be constants, they are functions that are slowly varying at infinity. Moreover, it is stated that generalized Fourier coefficients of a function that may not be continuous can be chosen continuous. We use methods of the spectral theory of locally compact Abelian group isometric representations (Banach modules over group algebras).

Keywords: Banach space, $L^1(\mathrm{R})$-module, homogeneous space, slowly varying at infinity function, periodic at infinity function, Fourier series.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00197
Russian Science Foundation 14-21-00066
The problem statement and theorem 4 were supported by the RFBR (project no. 16-01-00197 performed in Voronezh State University), rest of the results were supported by the RSF (project no. 14-21-00066 performed in Voronezh State University).


DOI: https://doi.org/10.15688/jvolsu1.2017.2.3

Full text: PDF file (526 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
BBK: 22.161.6

Citation: I. I. Strukova, “Harmonic analysis of periodic at infinity functions in homogeneous spaces”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2017, no. 2(39), 29–38

Citation in format AMSBIB
\Bibitem{Str17}
\by I.~I.~Strukova
\paper Harmonic analysis of periodic at infinity functions in homogeneous spaces
\jour Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica
\yr 2017
\issue 2(39)
\pages 29--38
\mathnet{http://mi.mathnet.ru/vvgum170}
\crossref{https://doi.org/10.15688/jvolsu1.2017.2.3}


Linking options:
  • http://mi.mathnet.ru/eng/vvgum170
  • http://mi.mathnet.ru/eng/vvgum/y2017/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, V. E. Strukov, I. I. Strukova, “On the almost periodic at infinity functions from homogeneous spaces”, Probl. anal. Issues Anal., 7(25):2 (2018), 3–19  mathnet  crossref
  • Mathematical Physics and Computer Simulation Mathematical Physics and Computer Simulation
    Number of views:
    This page:49
    Full text:10
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019